Imran Ghous
Imran Ghous
Comsats University Islamabad, Lahore Campus, Lahore 54000, Pakistan
Verified email at cuilahore.edu.pk - Homepage
Title
Cited by
Cited by
Year
Robust state feedback H_\ infty control for uncertain 2-D continuous state delayed systems in the Roesser model
I Ghous, Z Xiang
Multidimensional Systems and Signal Processing 27 (2), 297-319, 2016
372016
State Feedback H_\ infty Control For 2-D Switched Delay Systems with Actuator Saturation in the Second FM Model
I Ghous, Z Xiang, HR Karimi
Circuits, Systems, and Signal Processing 34 (7), 2167-2192, 2015
352015
H∞ control of a class of 2-D continuous switched delayed systems via state-dependent switching
I Ghous, Z Xiang
International Journal of Systems Science 47 (2), 300-313, 2016
272016
H∞ control of 2-D continuous Markovian jump delayed systems with partially unknown transition probabilities
I Ghous, Z Xiang, HR Karimi
Information Sciences 382, 274-291, 2017
232017
Fault detection observer design for 2-D continuous nonlinear systems with finite frequency specifications
Z Duan, I Ghous, S Huang, J Fu
ISA transactions 84, 1-11, 2019
172019
Reliable H∞ control of 2-D continuous nonlinear systems with time varying delays
I Ghous, Z Xiang
Journal of the Franklin Institute 352 (12), 5758-5778, 2015
172015
H stabilization of 2-D discrete switched delayed systems represented by the Roesser model subject to actuator saturation
I Ghous, Z Xiang
Transactions of the Institute of Measurement and Control 37 (10), 1242-1253, 2015
172015
Fault detection observer design for discrete-time 2-D TS fuzzy systems with finite-frequency specifications
Z Duan, I Ghous, J Shen
Fuzzy Sets and Systems 392, 24-45, 2020
122020
H∞ filtering for discrete-time 2D T–S fuzzy systems with finite frequency disturbances
Z Duan, J Shen, I Ghous, J Fu
IET Control Theory & Applications 13 (13), 1983-1994, 2019
112019
Necessary and Sufficient Stability Criterion and Stabilization for Positive 2‐D Continuous‐Time Systems with Multiple Delays
Z Duan, I Ghous, B Wang, J Shen
Asian Journal of Control 21 (3), 1355-1366, 2019
92019
Robust Filter Design for Uncertain 2-D Continuous Nonlinear Delayed Systems With Saturation
Z Duan, I Ghous, J Akhtar, K Ali, MH Jeffery
IEEE Access 6, 73647-73658, 2018
92018
Robust stabilization of uncertain 2-D discrete-time delayed systems using sliding mode control
I Ghous, Z Duan, J Akhtar, M Jawad
Journal of the Franklin Institute 356 (16), 9407-9431, 2019
72019
Robust adaptive control of robotic manipulator with input time-varying delay
S Ahmed, H Wang, MS Aslam, I Ghous, I Qaisar
International Journal of Control, Automation and Systems 17 (9), 2193-2202, 2019
62019
State Feedback L_1-Gain Control of Positive 2-D Continuous Switched Delayed Systems Via State-Dependent Switching
I Ghous, S Huang, Z Xiang
Circuits, Systems, and Signal Processing 35 (7), 2432-2449, 2016
62016
Improving disturbance storm time index prediction using linear and nonlinear parametric models: A comprehensive analysis
M Jawad, A Rafique, I Khosa, I Ghous, J Akhtar, SM Ali
IEEE Transactions on Plasma Science 47 (2), 1429-1444, 2018
42018
Improving the tracking of subatomic particles using the unscented Kalman filter with measurement redundancy in high energy physics experiments
Z Duan, J Akhtar, I Ghous, M Jawad, I Khosa, K Ali
IEEE Access 7, 61728-61737, 2019
22019
Model identification and real-time implementation of a linear parameter–varying control scheme on lab-based inverted pendulum system
A Barkat, MT Hamayun, S Ijaz, S Akhtar, EA Ansari, I Ghous
Proceedings of the Institution of Mechanical Engineers, Part I: Journal of …, 2021
12021
H∞ Control Problem of Discrete 2-D Switched Mixed Delayed Systems Using the Improved Lyapunov-Krasovskii Functional
Z Duan, I Ghous, Y Xia, J Akhtar
International Journal of Control, Automation and Systems 18 (8), 2075-2087, 2020
12020
Power Outage Estimation: The Study of Revenue-led Top Affected States of US
N Taimoor, I Khosa, M Jawad, J Akhtar, I Ghous, MB Qureshi, AR Ansari, ...
IEEE Access, 2020
2020
Observer-based H∞ control for discrete-time one-sided Lipschitz Markovian jump delayed systems under partially unknown transition probabilities
I Ghous, J Lu, W Hussain
Journal of the Franklin Institute 357 (13), 8611-8630, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–20